# SDR 99ZZZX3436

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE 'C' CHECK WORK CARD, FOUND FLOOR SUPPORT CROSSMEMBER CORRODED AT BS 1030 LBL 45.50 AND LBL 24.75.  REMOVED CORROSION PER SRM 51-10-6 AND FOUND OUT OF LIMITS.  REMOVED CROSSMEMBER AND FABRICATED AND INSTALLED REPAIR PER SRM 53-10-8 FIG 6.  REINSTALLED CROSSMEMBER PER SRM 51-30-2.
